# SDR ALGA1107201640628

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N647AL
- Make and model: Bell 407
- Aircraft serial: 53357
- Aircraft time: 14,085 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407375005101
- Part serial: 0267
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION OIL PRESSURE DROPPED TO ZERO DURING FLIGHT FROM OFFSHORE PLATFORM.
